# SDR JR2R20170530198

- Difficulty date: May 30, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Gusset
- Part number: 5930645117
- Condition: Cracked
- Location: Rt Nose Cowl
- Component: Nose Cowl, Doug
- Component part number: 5930645509
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE COWL INTERNAL UPPER GUSSET CRACKED.  REMOVED AND REPLACED THE GUSSETT IAW CMM 71-10-1H.
